Alert archive / Florida / Gale Warnings in 2014
Gale Warning 6, NWS Melbourne, FL
NWS Melbourne, FL issued this gale warning at Oct 31, 2014, 4:02 PM EDT. It took effect at Nov 1, 2014, 4:00 AM EDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2014, 4:02 PM EDT (20:02 UTC)
- In effect from
- Nov 1, 2014, 4:00 AM EDT
- Expired
- Nov 1, 2014, 10:00 PM EDT
- In force
- 18 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
859 WHUS72 KMLB 312002 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 402 PM EDT FRI OCT 31 2014 AMZ570-572-575-011400- /O.NEW.KMLB.GL.W.0006.141101T0800Z-141102T0200Z/ /O.EXT.KMLB.SC.Y.0041.141102T0200Z-141102T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 402 PM EDT FRI OCT 31 2014 ...GALE WARNING IN EFFECT FROM 4 AM TO 10 PM EDT SATURDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM EDT SATURDAY TO 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EDT SATURDAY. * WINDS AND SEAS...WEST TO NORTHWEST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO AROUND 35 KNOTS WILL DEVELOP LATE TONIGHT AND CONTINUE INTO SATURDAY NIGHT THEN BECOME NORTH AROUND 20 KNOTS ON SUNDAY. SHORT PERIOD SEAS WILL BUILD TO NEAR 7 FEET LATE TONIGHT AND UP TO 10 FEET SATURDAY THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR WEST TO NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. THE GALE WARNING IS FOR WEST TO NORTHWEST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TOP AROUND 35 KNOTS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-555-011400- /O.CON.KMLB.SC.Y.0041.141101T0800Z-141102T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 402 PM EDT FRI OCT 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM EDT SATURDAY TO 4 PM EST SUNDAY... * WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 25 KNOTS WILL DEVELOP LATE TONIGHT AND EARLY SATURDAY THEN BECOME NORTH NEAR 20 KNOTS ON SUNDAY. SHORT PERIOD SEAS WILL BUILD TO NEAR 7 FEET JUST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR WEST TO NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
356 WHUS72 KMLB 011436 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1036 AM EDT SAT NOV 1 2014 AMZ570-572-575-020200- /O.CON.KMLB.GL.W.0006.000000T0000Z-141102T0200Z/ /O.CON.KMLB.SC.Y.0041.141102T0200Z-141102T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1036 AM EDT SAT NOV 1 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM EDT THIS EVENING TO 4 PM EST SUNDAY... * WINDS AND SEAS...WEST TO NORTHWEST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO AROUND 35 KNOTS WILL CONTINUE INTO THIS EVENING THEN BECOME NORTH AROUND 20 KNOTS ON SUNDAY. SHORT PERIOD SEAS WILL BUILD TO NEAR 7 FEET LATE TONIGHT AND UP TO 10 FEET SATURDAY THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR WEST TO NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. THE GALE WARNING IS FOR WEST TO NORTHWEST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TOP AROUND 35 KNOTS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-555-020200- /O.CON.KMLB.SC.Y.0041.000000T0000Z-141102T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1036 AM EDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... * WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 25 KNOTS WILL DEVELOP TODAY INTO TONIGHT THEN BECOME NORTH NEAR 20 KNOTS ON SUNDAY. SHORT PERIOD SEAS WILL BUILD TO NEAR 7 FEET JUST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR WEST TO NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
992 WHUS72 KMLB 020210 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1010 PM EDT SAT NOV 1 2014 AMZ570-572-575-022000- /O.EXP.KMLB.GL.W.0006.000000T0000Z-141102T0200Z/ /O.CON.KMLB.SC.Y.0041.000000T0000Z-141102T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1010 PM EDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... ...GALE WARNING HAS EXPIRED... * WINDS AND SEAS...WEST TO NORTHWEST WINDS 25 TO 30 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE WILL CONTINUE OVERNIGHT BECOMING NORTH AROUND 20 KNOTS ON SUNDAY. SHORT PERIOD SEAS WILL BUILD TO NEAR 7 FEET LATE TONIGHT AND UP TO 10 FEET SATURDAY THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR WEST TO NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-022000- /O.CON.KMLB.SC.Y.0041.000000T0000Z-141102T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1010 PM EDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... * WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 25 KNOTS WILL DEVELOP TODAY INTO TONIGHT THEN BECOME NORTH NEAR 20 KNOTS ON SUNDAY. SHORT PERIOD SEAS WILL BUILD TO NEAR 7 FEET JUST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR WEST TO NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Oct 31, 2:55 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Oct 31, 2:55 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
255 PM EDT FRI OCT 31 2014
.DISCUSSION...
...WINDY AND COOLER ON SATURDAY...
...TURNING COLDER WITH WIND CHILLS IN THE 30S SATURDAY NIGHT...
TONIGHT...A STRONG SHORTWAVE WILL DIG SE FROM THE OHIO VALLEY TOWARD
SC LATE TONIGHT AND HELP BRING A REINFORCING DRY COLD FRONT INTO
CENTRAL FL TOWARD SUNRISE. A SERIES OF LOW PRESSURE SYSTEMS OFF THE
CAROLINAS AND MID ATLC WILL TIGHTEN THE PRESSURE GRADIENT LATE WITH
INCREASING NW WINDS. LOWS TONIGHT ARE EXPECTED IN THE 50S WITH
MOSTLY CLEAR SKIES AS THE LEAD COLD FRONT PULLS AWAY FROM THE AREA
THIS EVENING.
SATURDAY...ANOTHER SURGE OF DRY AND COOL NORTHWEST LOW LVL FLOW WILL
SPREAD ACROSS E CENTRAL FL ON SATURDAY. LOW LVL COLD AIR ADVECTION
WILL KEEP HIGHS IN THE MID 60S NORTH TO AROUND 70 SOUTH. DEEP LAYER
DRY AIR WILL ALLOW FOR MOSTLY SUNNY SKIES BUT MUCH COOLER
TEMPERATURES. THE GUSTY NW WINDS WILL CREATE WINDY CONDITIONS WITH
WINDS TO 20-25 MPH AND GUSTS TO AROUND 35 MPH IN THE AFTERNOON. A
LAKE WIND ADVISORY WILL BE IN EFFECT FOR ALL OF EAST CENTRAL
FLORIDA.
SAT NIGHT...POST FRONTAL ADVECTION OF COLD AND DRY AIR WILL LEAD TO
COLDEST MIN TEMPS OF THE SEASON FOR SUNDAY MORNING WITH THE LOWS IN
THE LOW-MID 40S IN MUCH OF EC FL...EVEN A FEW UPPER 30S POSSIBLE IN
FAR RURAL INTERIOR SECTIONS. N-NW WINDS UP NEAR 10 MPH THROUGH MUCH
OF THE OVERNIGHT WILL MAY IT FEEL EVEN A BIT CHILLIER. MAY EVEN SEE
SOME RECORD MINS SET FOR THE OVERNIGHT INTO SUNDAY MORNING.
SUNDAY-SUNDAY NIGHT...WINDS WILL NOT BE AS BRISK ON SUNDAY VERSUS
SATURDAY BUT WITH COLD AIR MASS FIRMLY ENTRENCHED OVER THE AREA...
HIGH TEMPS AGAIN NOT EXPECTED TO MAKE IT OUT OF THE 60S MOST AREAS
DESPITE ABUNDANT SUNSHINE. BY SUNDAY NIGHT THE FLOW WILL BEGIN TO
VEER TO A SLIGHT ONSHORE COMPONENT...ALLOWING SOME MODERATION OF
TEMPS TO BEGIN FOR THE OVERNIGHT LOWS INTO MONDAY...BUT STILL
RUNNING SEVERAL DEGREES BELOW NORMAL.
MON-THU...(PREVIOUS) GRADUAL WARMING TREND THRU THE WEEK AS THE
CONTINENTAL RIDGE A PUSHES INTO THE W ATLC. PERSISTENT ONSHORE FLOW
WILL ALLOW MAX TEMPS TO RECOVER TO NEAR AVG BY MID WEEK...MIN TEMPS
A FEW DEG ABV AVG. SUFFICIENT MOISTURE WILL EVENTUALLY CONCENTRATE
BLO H85 TO FOR ISOLD SHRAS TO DVLP...BUT THESE RARELY HAVE ANY
SIGNIFICANT IMPACT... ESPECIALLY AS CAPPING IN THE H85-H70 LYR
SHOULD REMAIN STRONG ENOUGH TO PREVENT DEEP CONVECTION.
&&
.AVIATION...
VFR. NW WINDS INCREASING TO 16-20 KNOTS SAT MORNING WITH GUSTS TO
25-29 KNOTS AFT 14Z.
&&
.MARINE...
NW WINDS WILL INCREASE LATE TONIGHT INTO SATURDAY REACHING 25-30
KNOTS OFFSHORE WITH GUSTS TO 35-40 KNOTS OFFSHORE ON SATURDAY. WILL
UPGRADE SCA OFFSHORE TO A GALE WARNING WITH SEAS BUILDING TO 8-10 FT
ACROSS THE OFFSHORE WATERS.
SUN-TUE...(PREVIOUS) POOR CONDITIONS TO CONTINUE INTO EARLY NEXT
WEEK AS A STRONG HI PRES RIDGE BUILDS OVER THE MID ATLC/DEEP SOUTH
THEN INTO THE W ATLC. SFC/BNDRY LYR WINDS BCMG A MODERATE TO FRESH
NRLY BREEZE ON SUN... THEN NE MON/TUE. SEAS SUBSIDING TO 3-5FT
NEARSHORE AND 6-7FT OFFSHORE ON SUN. NE FLOW MON/TUE WILL PUSH A
SWELL COMPONENT IN THE E FL COAST...ALLOWING SEAS TO REBUILD TO
4-6FT NEARSHORE AND 6-8FT OFFSHORE. ROUGH CONDITIONS EXPECTED IN THE
GULFSTREAM DUE TO THE OPPOSING OPPOSING NRLY SFC WINDS AND SRLY
OCEAN CURRENT.
&&
.FIRE WEATHER...
RED FLAG WARNINGS WILL LIKELY BE REQUIRED FOR PORTIONS OF EAST
CENTRAL FL SATURDAY WITH STRONG AND GUSTY NW WINDS AND LOW RH VALUES.
SAT...STRONG DRY AIR ADVECTION PATTERN SAT AFTN BEHIND THE COLD
FRONT WITH NW SFC WINDS NEAR 20MPH...TRANSPORT WINDS 25-30MPH. MIN
RH VALUES EXPECTED TO FALL BLO 40PCT AREAWIDE...AOB 25PCT FOR 4-6HRS
NORTH OF LAKE KISSIMMEE-LAKE HARNEY-LAKE GEORGE. RED FLAG WARNINGS
ANTICIPATED...THOUGH OVERALL IMPACT OF THE DRY AIR WILL BE STUNTED
BY ERC VALUES THAT WILL BE LARGELY IN THE M/U20S.
SUN...
DRY AIR WILL LINGER ACRS THE INTERIOR AS SFC/TRANSPORT WINDS
DIMINISH AND VEER TO THE N/NE. MIN RH VALUES AOB 35PCT FOR 4-6HRS
NORTH OF LAKE KISSIMMEE-LAKE HARNEY-LAKE GEORGE.
&&
.CLIMATE...
RECORD LOW TEMPERATURES FOR NOV 2ND...
DAB 43 1993
MCO 46 1993
MLB 45 1993
VRB 47 1993
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 52 64 44 65 / 0 0 0 0
MCO 55 65 43 68 / 0 0 0 0
MLB 58 67 44 67 / 0 0 0 0
VRB 59 68 45 69 / 0 0 0 0
LEE 54 64 42 66 / 0 0 0 0
SFB 56 65 43 68 / 0 0 0 0
ORL 57 65 44 67 / 0 0 0 0
FPR 58 68 44 69 / 0 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 8 AM TO 8 PM EDT SATURDAY FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
AM...SMALL CRAFT ADVISORY FROM 4 AM EDT SATURDAY TO 4 PM EST SUNDAY
FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET
TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY FROM 10 PM EDT SATURDAY TO 4 PM EST SUNDAY
FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE 20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO
JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
GALE WARNING FROM 4 AM TO 10 PM EDT SATURDAY FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...VOLKMER
LONG TERM....GLITTOHazardous weather outlook, Oct 31, 4:55 AM EDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 455 AM EDT FRI OCT 31 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-312000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 455 AM EDT FRI OCT 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .WIND AND SEA IMPACT... DETERIORATING CONDITIONS WILL OCCUR LATE THIS AFTERNOON AND INTO TONIGHT WITH INCREASING GRADIENT WINDS ASSOCIATED WITH AN APPROACHING STRONG COLD FRONT. A SMALL CRAFT ADVISORY WILL BE IN EFFECT OVER THE ATLANTIC WATERS BEFORE DAYBREAK ON SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG AND GUSTY NORTHWEST WINDS WILL DEVELOP BEHIND A PASSING COLD FRONT SATURDAY. GUSTS TO GALE FORCE WILL OCCUR WELL OFFSHORE. THIS WILL PRODUCE HAZARDOUS BOATING CONDITIONS ACROSS THE COASTAL WATERS A SMALL CRAFT ADVISORY IS IN EFFECT THIS WEEKEND. ON SATURDAY...WINDY CONDITIONS WILL COMBINE WITH VERY LOW AFTERNOON RELATIVE HUMIDITY TO PRODUCE A MODERATE TO HIGH HAZARD FOR THE SPREAD OF ANY NEW OR ONGOING BRUSH FIRES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PENDERGRAST
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 12:48 AM EDT | Special Marine Warning | MLB | 87 min | |
| Oct 31, 4:01 AM EDT | Small Craft Advisory | MLB | 3 days | |
| Oct 31, 3:21 PM EDT | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.